PDA

View Full Version : Need help. Need to talk to some1 with good knowledge of vitamins and suppliments!



Aaron72
10-28-2009, 09:26 PM
ok guys i really need help and i need info fast. i have been body building and i have been takin alot of vitamins and idk why but i have had alot of anxiety and anger problems and i need some1 with good knowledge with vitamins and suppliments to help me with this problem. please help. its an emergency

cphafner
10-28-2009, 09:33 PM
What supplements? You are 15. You should go talk to your doctor about this.

Aaron72
10-28-2009, 09:36 PM
What supplements? You are 15. You should go talk to your doctor about this.

well i havnt been talking supplements. its vitamins. i think i figured it out i did some research and idk if i did figure it out or not. But can glucosamine cause anger problems? or anxiety

tom183
10-28-2009, 10:22 PM
Glucosamine isn't a vitamin. What exactly have you been taking?

Aaron72
10-29-2009, 10:13 AM
Glucosamine isn't a vitamin. What exactly have you been taking?

i take a multi vitamin, B6, C, E, fish oil, glucosamine.

tnathletics2b
10-29-2009, 10:26 AM
i take a multi vitamin, B6, C, E, fish oil, glucosamine.

None of that should cause anger issues and anxiety. Does you school have a counselor? I would speak to your counselor and see what he/she recommends.

Unreal
10-29-2009, 10:38 AM
Your issues aren't a result of your vitamins. Go see a doctor or counselor.

amz916
10-29-2009, 11:00 AM
Do you smoke weed? Have you been getting enough rest?

Just 2 ideas.

Rugg
10-29-2009, 11:34 AM
Its known as "being a teenager". You've got ridiculous amouts of hormones in your system at your age that can easily be the cause of anxiety and mood swings. If you're haivng anger issues, you should definately seek professional guidance to learn how to deal with them before it gets out of hand.

You could also use that energy and channel it into more lifting. Its hard to be mad when you're laying on the ground exhausted from lifting.

manowar669
10-29-2009, 11:40 AM
Its known as "being a teenager". You've got ridiculous amouts of hormones in your system at your age that can easily be the cause of anxiety and mood swings. If you're haivng anger issues, you should definately seek professional guidance to learn how to deal with them before it gets out of hand.

You could also use that energy and channel it into more lifting. Its hard to be mad when you're laying on the ground exhausted from lifting.

Agree strongly. I wish I could be a teenager again and use those hormones. You'll never grow faster and get stronger than you will right now. Lift hard, and eat clean now, and it will benefit you the rest of your life. I suggest deadlifts. Deadlifts are like women, they'll hurt you every time, but they'll also make you a man.

Aaron72
10-29-2009, 11:43 AM
thanks guys. I dont think i need to see guidance or anything because it just randomly started. It could be that i was lifting so much all the time and then i just stoped. But my family has history of high blood pressure and glucosamine can boost blood pressure. so i think that could have happened. so im gunna lay of it for a while and see. My shoulder is going to be hurtin a lil more then usual if i dont take it but ill get through that.

Aaron72
10-29-2009, 11:45 AM
Do you smoke weed? Have you been getting enough rest?

Just 2 ideas.

no i do not smoke weed my body is messed up enough as it is. and i could use more rest then i have been getting.

Mercuryblade
10-29-2009, 01:26 PM
Too much B-1 or B-6 makes me jittery as hell and very anxious, and affects my sleep. Also, if you are taking in supplements with a lot of caffeine this could be contributing to your anxiety.
Combine that with your mention that you haven't been resting much, could easily explain your anxiety.

Lots of stimulants combined with little sleep are a very easy way to get very depressed/anxious etc.

As far as glucosamine raising your blood pressure, at 15, if you aren't significantly overweight, your blood pressure shouldn't be high unlesss you have some kind of other heart problems.